Skip to main content

Stability of local transitivity of a generic control system on a surface with boundary


A classification of generic singularities of local transitivity of smooth control systems on surfaces with boundary is obtained. The stability of these singularities and of the entire set of points with identical properties of local transitivity with respect to small perturbations of a generic system is proved.

This is a preview of subscription content, access via your institution.


  1. 1.

    V. I. Arnold, A. N. Varchenko, and S. M. Gusein-Zade, Singularities of Differentiable Maps: Classification of Critical Points, Caustics and Wave Fronts (Nauka, Moscow, 1982); Engl. transl.: Singularities of Differentiable Maps (Birkhäuser, Boston, 1985), Vol. 1, Monogr. Math. 82.

    Google Scholar 

  2. 2.

    A. A. Davydov, “Singularities of Fields of Limiting Directions of Two-Dimensional Control Systems,” Mat. Sb. 136(4), 478–499 (1988) [Math. USSR, Sb. 64, 471–493 (1989)].

    Google Scholar 

  3. 3.

    A. A. Davydov, “Local Controllability of Typical Dynamical Inequalities on Surfaces,” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 209, 84–123 (1995) [Proc. Steklov Inst. Math. 209, 73–106 (1995)].

    Google Scholar 

  4. 4.

    N. N. Petrov, “Controllability of Autonomous Systems,” Diff. Uravn. 4(4), 606–617 (1968) [Diff. Eqns. 4, 311–317 (1972)].

    MATH  Google Scholar 

  5. 5.

    A. A. Davydov, Qualitative Theory of Control Systems (Am. Math. Soc., Providence, RI, 1994), Transl. Math. Monogr. 141.

    MATH  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Hy Đú’c Mạnh.

Additional information

Original Russian Text © Hy Đú’c Mạnh, 2012, published in Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2012, Vol. 278, pp. 269–275.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mạnh, H.Đ. Stability of local transitivity of a generic control system on a surface with boundary. Proc. Steklov Inst. Math. 278, 260–266 (2012).

Download citation


  • Convex Hull
  • Generic System
  • STEKLOV Institute
  • Generic Singularity
  • Phase Curve